# SDR ORJA9687

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 54 LEFT CORRODED OUT OF LIMITS AT FUSELAGE STATION 560.  REPLACED AFFECTED SECTION OF TRACK IAW SRM 53-05, FIGURE 4-F.  REFERENCE AAR N/R 2000-0016.  (M)
